# SDR AALA202211168608

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 5,697 hours, 1,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Rt Aft Dr Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT PASSENGER / CREW DOOR ASSIST BOTTLE  ACCUMULATOR HAS LOW PRESSURE. MAINTENANCE SERVICED DOOR ASSSIT BOTTLE PER AMM 52-10-00.
